# SDR SWIA2019080846156

- Difficulty date: June 19, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 39,717 hours, 34,335 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3180315
- Condition: Corroded
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FRAME IS CORRODED INSIDE PANEL 832HL.(C-CHECK).   INSTALLED NEW SERVICEABLE PAX DOOR FWD FORMER IAW SRM.
